# SDR MALA010354

- Difficulty date: March 30, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N79XJ
- Make and model: Saab SF340A
- Aircraft serial: 079
- Aircraft time: 35,562 hours, 39,695 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Loose
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 4K-INSPECTION, CWA.  RT NACELLE LOWER ENGINE MOUNT BOLT HOLES HAVE EXCESSIVE CLEARANCE BETWEEN BOLTS AND NACELLE FRAME. MX REPAIRED IAW EO S54048, AND SAAB STATEMENT 340SDS001318.
